Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

How to cure the severe pain in lower abdomen ?

Hi I havent been feeling well for a while now I have severe pain in the lower part of abdomen which I can only think maybe scar tissue from an op back in 2003 from a ruptured cyst on my ovary my cesareans ive had 4 and finally a hysterectomy back in 2007 my body aches continuously joints back etc and on top of this I have developed viral pink eye conjunctivitis which is excruciating....I have had this for seven days now and was given chloramphenicol to put on since thursday. since then I have also devleoped nausea, huge headaches a swelling and pain near my left ear and over last 24 hours or so my glands have come up in my neck and under my arms. It doesnt seem to me like the cream is helping. what should I do about all of this i feel as rough as. have been to my doctor on thursday and with regards to the pain in my tummy she has organised for a scan ive had bloods taken and shes given me antibiotics which dont seem to be helping there either. ive had blood in my urine for a while now too Iam taking pain killers to try and dull it but with very little effect
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello thanks for using healthcare magic
i think you have an acute cystitis, thats why you have lower abdoninal pain and some blood in urine. you've got to do a midstream clean catch urinalysis.
also do continue with your drugs for conjunctivitis and also add some anti histaminics.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor